MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ORBIT GALAXY; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL ORBIT GALAXY; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number 640CF0515
Medical Device Problem Codes Material Separation (1562); Difficult to Advance (2920); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that during a procedure, the 5mm x 15cm orbit galaxy complex fill coil (640cf0515 / 31613390) encountered a lot of resistance and became bent and the delivery wire ¿got broken.¿ it was also reported that the 10mm x 30cm orbit galaxy complex fill coil (640cf1030 / 31467308) encountered resistance during the coil advancement.The 132cm embovac 71 aspiration catheter (ic71132ca / 31411520) got stuck in the hoop.The procedure was delayed by 15 minutes.It was successfully completed by using ¿another catheter and coils.¿ there was no report of any negative patient impact.Based on the event description, the issue reported with the 5mm x 15cm orbit galaxy complex fill coil (640cf0515 / 31613390) meets usfda reporting criteria a classification of ¿malfunction.¿.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone: (b)(6).Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (31613390) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No:(b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 07-jan-2026.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b.4, d.9, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 5mm x 15cm orbit galaxy complex fill coil was received contained in the decontamination pouch.Visual inspection was performed.The hypo tube was found broken in two and both ends were noted to be kinked.The embolic coil was returned outside the introducer.Microscopic inspection was performed.Under magnification, the embolic coil was found still attached to the delivery system.No damages were found on it (i.E., no elongations, no kinks, and no non-concentric loops were noted).The support coil was noted to be curly.The reported issue documented in the complaint was confirmed based on the findings documented above.The multiple damages found on the returned device suggests that the device was subjected to excessive force to overcome the friction with the microcatheter.Factors not described in the event description, such as inadequate flush, may have contributed to the issue encountered during the procedure.According to the risk documentation, resistance in microcatheter is a potential issue that can occur during microcoil placement due to excessively tortuous anatomy.There is no indication that the issue reported is a result of a defect inherently related to the device.A review of manufacturing documentation associated with this lot (31613390) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.It should be noted that multiple factors could cause product failure.The instruction for use (ifu) contains the following precautions: never advance, withdraw, or torque the delivery tube against resistance without first determining the cause of resistance under fluoroscopy.Manipulation of the delivery tube against resistance can cause damage and/or premature detachment of the coil.If friction is noted with any subsequent detachable coil system, carefully examine the detachable coil system and the infusion catheter for possible damage.Replace both if necessary.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Updated sections: b.4, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
ORBIT GALAXY
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key23730760
Report Number3008114965-2025-01307
Device Sequence Number10631473
Product Code KRD
UDI-Device Identifier10886704030300
UDI-Public(01)10886704030300(17)270228(10)31613390
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K093973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number640CF0515
Device Lot Number31613390
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer01/07/2026
01/09/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date01/07/2026
01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown